# SDR MWEA00519

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59147923
- Condition: Damaged
- Location: Lavatory Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LAVATORY SERVICE PAN DRAIN VALVE CUT OUTS ARE ENLARGED AND REQUIRE REPAIR.  REMOVED AND REPLACED PAN.  (X)
